Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on Horrocks' theorem about projective $ A[T]$-modules


Author: Budh S. Nashier
Journal: Proc. Amer. Math. Soc. 89 (1983), 8-10
MSC: Primary 13C10
DOI: https://doi.org/10.1090/S0002-9939-1983-0706498-3
MathSciNet review: 706498
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A projective module $ P$ over $ A[T]$ needs no more generators than $ {P_f}$ for a monic $ f$, and it is nearly determined by $ {P_f}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C10

Retrieve articles in all journals with MSC: 13C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706498-3
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society